MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Codes Fluid/Blood Leak (1250); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure with an intellanav mifi oi catheter, a high temperature message was observed on the maestro generator and the ablation was stopped.The catheter was removed and there was not enough irrigation coming from the catheter ports.A pinhole on the irrigation side port of the catheter was spraying fluid.The catheter was replaced and the procedure was completed without any patient complications.The catheter is expected to be returned for laboratory analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an ablation procedure with an intellanav mifi oi catheter, a high temperature message was observed on the maestro generator and the ablation was stopped.The catheter was removed and there was not enough irrigation coming from the catheter ports.A pinhole on the irrigation side port of the catheter was spraying fluid.The catheter was replaced, and the procedure was completed without any patient complications.The catheter is expected to be returned for laboratory analysis.Additional information received on (b)(6), 2022 indicated that irrigation was not interrupted or stopped during the procedure and the flow rate was 2ml/min drip always on, up to 30ml/min at high power.
 
Additional Manufacturer Narrative
The intellanav mifi oi catheter was returned to boston scientific for laboratory analysis.Visual inspection revealed that the irrigation extension tubing was found partially detached/separated from the luer fitting at the adhesive joint.Laboratory analysis was able to confirm the reported clinical observations.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key15503921
Report Number2124215-2022-38528
Device Sequence Number8133374
Product Code OAD
UDI-Device Identifier08714729938378
UDI-Public08714729938378
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150005/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0027829849
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale